# SDR UALA2011020100550

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 78,949 hours, 12,735 cycles
- Engine: Pwa PW4060
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sense Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT DUCT PRESSURE SIGNIFICANTLY HIGHER THAN LT DUCT AT T/O AND CLIMB POWER (60-47 PSI). R & R RT PRSOV, RT DUCT PRESS TRANSDUCER, RT HPC, RT PRC REF MM, NO HELP. SUSPECT PRSOV SENSE LINE LEAKING. R & R LINE, RAN ENGINES AT HIGH POWER. DUCT PRESS NORMAL AT ALL PARAMETERS.
